MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE

ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE
Model Number TENO SCRW,BIO-COMP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-1530bc biocomposite-tenodesis handled inserter tip broke off, and stayed in the screw when it was implanted.The surgeon attempted to remove it but, after failing to do so decided to leave it.This was discovered during a planter plate repair procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed based on the customer-provided photos.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16750925
Report Number1220246-2023-06525
Device Sequence Number3366366
Product Code HWC
UDI-Device Identifier00888867018600
UDI-Public00888867018600
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1530BC
Device Lot Number14998641
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown